# SDR AALA202105249016

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 15,277 hours, 6,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CREW REPORTS 1L DOOR SLIDE DIFFICULT TO ARM. REPACKED GIRT BAR FLAP AND REINSTALLED SLIDE PACK PER WORK CARD 08L22125001.
